# SDR COMA9760076

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 857SD1007
- Condition: Seized
- Location: Rt Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, FLAPS STUCK AT 12 DEGREES.  AIRCRAFT RETURNED TO THE FIELD.  REPLACED RIGHT OUTBOARD FLAP DRIVE CABLE ASSEMBLY, CABLE WAS FOUND SEIZED.
